# SDR F3LA2016091900059

- Difficulty date: September 10, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 39,921 hours, 20,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219420800
- Condition: Corroded
- Location: Fuselage
- Part time: 39,921 hours, 20,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FRAME 66, Y508 FLOORBEAM CORRODED AT MULTIPLE LOCATIONS.  REMOVE CORROSION MAXIMUM DEPTH OF REWORK IS .016, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 001.  REMOVED OLD BEAM AT Y508, FR 66 IAW SRM 52-42-11.  LOCATED & DRILLED NEW FLOORBEAM, INSTALLED NEW BEAM AT FRAME 66, Y508 IAW SRM 51-42-11.
